About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 596756, 5 pages
http://dx.doi.org/10.1155/2014/596756
Research Article

Induced Maps on Matrices over Fields

1Department of Foundation, Harbin Finance University, Harbin 150030, China
2School of Mathematical Science, Heilongjiang University, Harbin 150080, China

Received 21 October 2013; Revised 23 December 2013; Accepted 2 January 2014; Published 26 February 2014

Academic Editor: Chi-Keung Ng

Copyright © 2014 Li Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Kalinowski, “On rank equivalence and rank preserving operators,” Novi Sad Journal of Mathematics, vol. 32, no. 1, pp. 133–139, 2002. View at Zentralblatt MATH · View at MathSciNet
  2. J. Kalinowski, “On functions preserving rank of matrices,” Mathematical Notes. A Publication of the University of Miskolc, vol. 4, no. 1, pp. 35–37, 2003. View at Zentralblatt MATH · View at MathSciNet
  3. S.-W. Liu and G.-D. Zhang, “Maps preserving rank 1 matrices over fields,” Journal of Natural Science of Heilongjiang University, vol. 23, no. 1, pp. 138–140, 2006.
  4. S. Du, J. Hou, and Z. Bai, “Nonlinear maps preserving similarity on B(H),” Linear Algebra and its Applications, vol. 422, no. 2-3, pp. 506–516, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. T. Oikhberg and A. M. Peralta, “Automatic continuity of orthogonality preservers on a non-commutative Lp(τ) space,” Journal of Functional Analysis, vol. 264, no. 8, pp. 1848–1872, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. A. Chebotar, W.-F. Ke, P.-H. Lee, and N.-C. Wong, “Mappings preserving zero products,” Studia Mathematica, vol. 155, no. 1, pp. 77–94, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C.-W. Leung, C.-K. Ng, and N.-C. Wong, “Linear orthogonality preservers of Hilbert C*-modules over C*-algebras with real rank zero,” Proceedings of the American Mathematical Society, vol. 140, no. 9, pp. 3151–3160, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  8. I. V. Konnov and J. C. Yao, “On the generalized vector variational inequality problem,” Journal of Mathematical Analysis and Applications, vol. 206, no. 1, pp. 42–58, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. Huo, B. Zheng, and H. Liu, “Characterizations of nonlinear Lie derivations of B(X),” Abstract and Applied Analysis, vol. 2013, Article ID 245452, 7 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. Yao and B. Zheng, “Zero triple product determined matrix algebras,” Journal of Applied Mathematics, vol. 2012, Article ID 925092, 18 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. Xu, B. Zheng, and H. Yao, “Linear transformations between multipartite quantum systems that map the set of tensor product of idempotent matrices into idempotent matrix set,” Journal of Function Spaces and Applications, vol. 2013, Article ID 182569, 7 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Xu, B. Zheng, and L. Yang, “The automorphism group of the Lie ring of real skew-symmetric matrices,” Abstract and Applied Analysis, vol. 2013, Article ID 638230, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  13. X. Song, C. Cao, and B. Zheng, “A note on k-potence preservers on matrix spaces over complex field,” Abstract and Applied Analysis, vol. 2013, Article ID 581683, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. B. Zheng, J. Xu, and A. Fošner, “Linear maps preserving rank of tensor products of matrices,” Linear and Multilinear Algebra, 2014. View at Publisher · View at Google Scholar
  15. L. Yang, W. Zhang, and J. L. Xu, “Linear maps on upper triangular matrices spaces preserving idempotent tensor products,” Abstract and Applied Analysis, vol. 2014, Article ID 148321, 8 pages, 2014. View at Publisher · View at Google Scholar